Identification of problem banks and binary choice models
Pouran Espahbodi
Journal of Banking & Finance, 1991, vol. 15, issue 1, 53-71
Date: 1991
References: Add references at CitEc
Citations: View citations in EconPapers (37)
Downloads: (external link)
http://www.sciencedirect.com/science/article/pii/0378-4266(91)90037-M
Full text for ScienceDirect subscribers only
Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.
Export reference: BibTeX
RIS (EndNote, ProCite, RefMan)
HTML/Text
Persistent link: https://EconPapers.repec.org/RePEc:eee:jbfina:v:15:y:1991:i:1:p:53-71
Access Statistics for this article
Journal of Banking & Finance is currently edited by Ike Mathur
More articles in Journal of Banking & Finance from Elsevier
Bibliographic data for series maintained by Catherine Liu ().